i took took midol on an empty stomach?

NetherCraft 0

This morning i took midol on an empty stomach and left the house right afterwards on my way to school. and about an hour later i had these shooting pains in my stomach. It hurts really bad. I have a really sensitive stomach and i knew it wasn’t smart but i was in a hurry. It’s not like cramps. the entire upper part of my torso has shooting pains. I don’t know what’s wrong. Should i go to the doctor?

Also Check This  what is 3 6 12 6 12 24 18?

1 Answer

  • the reason youre not supposed to take painkillers on an empty stomach is that there is arisk for ulcers….basically holes in your stomach so that acid leaks out and is very painful. its hard to believe that one time could cause it, but with the shooting pains, i would have it looked at by a doctor.


Leave a Reply

Your email address will not be published. Required fields are marked *